# SDR REXA2016111602221

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 7,529 hours, 5,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cabin Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED AFT FLT ATENDANT PBE PACKAGE VACUUM SEAL BROKEN.   INSTALLED A NEW PBE IAW AMM CH 35-31-06.
